# SDR 03FDEA00393

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 72,058 hours, 18,403 cycles
- Engine: Ge CF650*
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Cracked
- Location: Cargo Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 771 CENTER PIT, STA 1741 AT RBL 45, CARGO ROLLER TRAYS CRACKED BETWEEN OMNI ROLLERS.    CLOSING ACTION ON 04/05/03.  REMOVED AND REPLACED DAMAGED ROLLER TRACK WITH   60-11325/29 BATCH NR 0000306010.  IAW SRM 53-42-01 FIG 13. SRM 51-21-01.
